# SDR ASAA2022081239486

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 25,040 hours, 7,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25079
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 20,918 hours, 6,356 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE REF B737-900 AMM 21-51-10.
